Faddeev, Mikhail Mikhailovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:2136
Abstract pages:5607
Full texts:1558
Candidate of physico-mathematical sciences
E-mail: ,
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “An approximation of the Wiener process local time by functionals of random walks.”, Teor. Veroyatnost. i Primenen., 66:1 (2021),  73–93  mathnet
2. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “Reflecting Lévy processes and associated families of linear operators”, Teor. Veroyatnost. i Primenen., 64:3 (2019),  417–441  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 64:3 (2019), 335–354  isi  scopus
3. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “Approximation of the evolution operator by expectations of functionals of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 64:1 (2019),  17–35  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 64:1 (2019), 12–26  isi  scopus
4. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “An extension of local time”, Zap. Nauchn. Sem. POMI, 486 (2019),  148–157  mathnet
5. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “Probabilistic Approximation of the Evolution Operator”, Funktsional. Anal. i Prilozhen., 52:2 (2018),  25–39  mathnet  elib; Funct. Anal. Appl., 52:2 (2018), 101–112  isi  scopus
6. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “Initial-boundary value problems in a bounded domain: probabilistic representations of solutions and limit theorems. II”, Teor. Veroyatnost. i Primenen., 62:3 (2017),  446–467  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:3 (2018), 356–372  isi  scopus
7. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “A probabilistic approximation of the evolution operator $\exp(t(S\nabla,\nabla))$ with a complex matrix $S$”, Zap. Nauchn. Sem. POMI, 466 (2017),  134–144  mathnet
8. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “Initial-boundary value problems in a bounded domain: probabilistic representations of solutions and limit theorems. I”, Teor. Veroyatnost. i Primenen., 61:4 (2016),  733–752  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 61:4 (2017), 632–648  isi  scopus
9. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “Analytic diffusion processes: definition, properties, limit theorems”, Teor. Veroyatnost. i Primenen., 61:2 (2016),  300–326  mathnet  mathscinet  elib; Theory Probab. Appl., 61:2 (2017), 255–276  isi  scopus
10. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “On a limit theorem related to probabilistic representation of the Cauchy problem solution for the Schrödinger equation”, Zap. Nauchn. Sem. POMI, 454 (2016),  158–175  mathnet  mathscinet; J. Math. Sci. (N. Y.), 229:6 (2018), 702–713  scopus
11. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “Limit theorems on convergence of expectations of functionals of sums of independent random variables to solutions of initial boundary value problems”, Teor. Veroyatnost. i Primenen., 59:2 (2014),  233–251  mathnet  elib; Theory Probab. Appl., 59:2 (2015), 244–259  isi  elib  scopus
12. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “On a probabilistic method of solving a one-dimensional initial-boundary value problem”, Teor. Veroyatnost. i Primenen., 58:2 (2013),  255–281  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 58:2 (2014), 242–263  isi  elib  scopus
13. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “A limit theorem on convergence of random walk functionals to a solution of the Cauchy problem for the equation $\frac{\partial u}{\partial t}=\frac{\sigma^2}2 \Delta u$ with complex $\sigma$”, Zap. Nauchn. Sem. POMI, 420 (2013),  88–102  mathnet; J. Math. Sci. (N. Y.), 206:2 (2015), 171–180  scopus
14. N. V. Smorodina, M. M. Faddeev, “The probabilistic approach to the solution of the string wave equation”, Zap. Nauchn. Sem. POMI, 408 (2012),  289–302  mathnet  mathscinet; J. Math. Sci. (N. Y.), 199:2 (2014), 228–235  scopus
15. I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “A probabilistic approximation of the Cauchy problem solution of some evolution equations”, Zap. Nauchn. Sem. POMI, 396 (2011),  111–143  mathnet  mathscinet; J. Math. Sci. (N. Y.), 188:6 (2013), 700–716  scopus
16. N. V. Smorodina, M. M. Faddeev, “Convergence of independent random variable sum distributions to signed measures and applications to the large deviations problem”, Theory Stoch. Process., 16(32):1 (2010),  94–102  mathnet  mathscinet  zmath
17. N. V. Smorodina, M. M. Faddeev, “The probabilistic representation of the decisions of a class of evolution equations”, Zap. Nauchn. Sem. POMI, 384 (2010),  238–266  mathnet; J. Math. Sci. (N. Y.), 176:2 (2011), 239–254  scopus
18. M. M. Faddeev, “On Spectral Properties of the Discrete Schrödinger Operator with Pure Imaginary Finite Potential”, Mat. Zametki, 85:3 (2009),  451–455  mathnet  mathscinet  zmath  elib; Math. Notes, 85:3 (2009), 437–440  isi  scopus
19. N. V. Smorodina, M. M. Faddeev, “The theorems about stochastic integral distributions convergence to signed measures and the local limit theorems for large deviations”, Zap. Nauchn. Sem. POMI, 368 (2009),  201–228  mathnet; J. Math. Sci. (N. Y.), 167:4 (2010), 550–565  scopus
20. N. V. Smorodina, M. M. Faddeev, “Lévy–Khinchin representation of a class of signed measures”, Zap. Nauchn. Sem. POMI, 361 (2008),  145–166  mathnet  zmath; J. Math. Sci. (N. Y.), 159:3 (2009), 363–375  scopus
21. M. M. Faddeev, R. G. Shterenberg, “On the Similarity of Some Differential Operators to Self-Adjoint Ones”, Mat. Zametki, 72:2 (2002),  292–302  mathnet  mathscinet  zmath; Math. Notes, 72:2 (2002), 261–270  isi  scopus
22. A. V. Kiselev, M. M. Faddeev, “The Similarity Problem for Non-Self-adjoint Operators with Absolutely Continuous Spectrum”, Funktsional. Anal. i Prilozhen., 34:2 (2000),  78–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:2 (2000), 143–145  isi
23. M. M. Faddeev, R. G. Shterenberg, “On the similarity of some singular differential operators to selfadjoint ones”, Zap. Nauchn. Sem. POMI, 270 (2000),  336–349  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:2 (2003), 2279–2286
24. M. M. Faddeev, “Necessary conditions for similarity of an operator to a self-adjoint one”, Funktsional. Anal. i Prilozhen., 26:4 (1992),  80–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:4 (1992), 295–297  isi
25. M. M. Faddeev, “Similarity of an operator to an isometric operator”, Funktsional. Anal. i Prilozhen., 23:2 (1989),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:2 (1989), 149–151  isi

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021